# SDR 99ZZZX2779

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8137K
- Make and model: Scwzer G164B
- Aircraft serial: 580B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A10087
- Condition: Cracked
- Location: Wing
- Part time: 5,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED UPPER WINGS TO FACILITATE HOPPER REMOVAL.  FOUND BOTH LEFT AND RIGHT UPPER WING REAR SPARS CRACKED AT ATTACH POINT IN UPPER RADIUS BETWEEN BOLT HOLE AND UPPER FLANGE OF SPAR.  CRACKS ARE APPROXIMATELY .25 INCH LONG AND RAN UNDER MILLED FITTINGS, P/N'S A1050-101 AND A3090-13.
